# SDR AALA201905079006

- Difficulty date: May 6, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 22,199 hours, 58,865 cycles
- Engine: Cfmint CFM565B3P
- Engine time: 52,965 hours, 28,188 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT DECLARED EMERGENCY ON ACCOUNT OF NUMBER 1 ENGINE OVER TEMPERATURE CONDITION AND COMPRESSOR VANE PROBLEM. MAINTENANCE REMOVED AND REPLACED THE NUMBER 1 ENGINE IAW CARD 26L40071001.
